MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; INJECTOR LUER LOCK (N35)

BECTON DICKINSON, S.A. BD PHASEAL; INJECTOR LUER LOCK (N35)
Catalog Number 515003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event details: the complaint wasn't for a specific event so no date, lot number, etc.They were providing feedback on why they're unhappy with the product.They said that when they're using the injector/connector and infusion clamp for epoch patients (long-term infusions) that the connection is getting wet (patients are telling them even that it's leaking).I explored further to see if it was after 24hrs etc but she said it's a different times throughout an infusion and can sometimes be early on.They have had some issues with the leaking happening at the luer lock end (tubing / injector) but we talked about how they need to make sure it's securely luered on.This sounded like a different issue than above but was told to me in the same conversation.Response received from customer on 19-nov-2025: 1.Kindly confirm the exact location of leakage.I asked the customer but they were unsure; they just knew the patient was wet.2.Have you confirmed that the connections were properly secured? i've instructed them to do this going forward.I think they may have been putting the infusion clamp on backwards.3.Was there any cracks or damage in any parts of injector, connector or tube? not reported.4.What kind of drug was used? it was for an "epoch" regimen but they didn't specifiy which specific drug.5.What was the rate of infusion? 6.Have you replaced the defective product and successfully completed the medication procedure? yes, they're telling me about past experience but completed the patient's infusions.7.Is there any issue with infusion clamp.If yes please provide the material and batch number of the infusion clamp; unknown.8.Kindly provide the material number of the injector and connector.515003 and 515200.9.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.None reported.
 
Additional Manufacturer Narrative
Date of event unknown, bd awareness date used.Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.

Brand Name
BD PHASEAL
Common Device Name
INJECTOR LUER LOCK (N35)
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23694124
Report Number3003152976-2025-00653
Device Sequence Number16024475
Product Code ONB
UDI-Device Identifier00382905150036
UDI-Public(01)00382905150036
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown